Open Access
Translator Disclaimer
September 2007 Hybrid mean value results for a generalization on a problem of D.H. Lehmer and hyper-Kloosterman sums
Huaning Liu, Wenpeng Zhang
Osaka J. Math. 44(3): 615-637 (September 2007).

Abstract

The main purpose of this paper is by using the Fourier expansion for character sums and the mean value theorems of Dirichlet $L$-functions to give some hybrid mean value results for a generalization on a problem of D.H. Lehmer and hyper-Kloosterman sums.

Citation

Download Citation

Huaning Liu. Wenpeng Zhang. "Hybrid mean value results for a generalization on a problem of D.H. Lehmer and hyper-Kloosterman sums." Osaka J. Math. 44 (3) 615 - 637, September 2007.

Information

Published: September 2007
First available in Project Euclid: 13 September 2007

zbMATH: 1147.11043
MathSciNet: MR2360943

Subjects:
Primary: 11L05

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.44 • No. 3 • September 2007
Back to Top